Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Does vaccination cause delay in menstrual cycle ?

hi,,i m 23 year girl,,recently i got 4 shots:MMR, FLU ,hepatitisA and hepatitisB....after one day of getting these shots i m having weakness and period is delayed.i m worried ,should i consult doctor or it is normal? is this all because of vaccination?
Asked On : Thu, 17 Feb 2011
Answers:  2 Views:  2083
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Procedures
Medical Topics
OBGYN 's  Response
Your periods shouldnt get delayed due to vaccination.Wait for a few days and if you are sexually active take a test.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
vaccination does not cause delayed menses;it should happen in few days;if you have had a relation you can get urine pregnancy done to rule out pregnancy.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor